Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 137, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 16, 2015, 3:09 AM PDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2015, 3:09 AM PDT (10:09 UTC)
- Expired
- Apr 17, 2015, 6:00 PM PDT
- In force
- 39 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
681 WHUS76 KEKA 161009 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 309 AM PDT THU APR 16 2015 PZZ470-161815- /O.EXP.KEKA.GL.W.0010.000000T0000Z-150416T1000Z/ /O.EXB.KEKA.SE.W.0010.000000T0000Z-150416T2200Z/ /O.NEW.KEKA.SC.Y.0137.150416T1009Z-150419T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 309 AM PDT THU APR 16 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY... ...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. OCCASIONAL GUSTS TO 35 KT IN NORTHERN PORTION. * SEAS...NW 10 TO 13 FT AT AROUND 10 SECONDS. NORTHWEST LONG PERIOD SWELL BUILDING INTO THE WATERS TODAY PEAKING AT 10 TO 11 FEET AT 17 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-161815- /O.EXP.KEKA.GL.W.0010.000000T0000Z-150416T1000Z/ /O.EXB.KEKA.SE.W.0010.000000T0000Z-150416T2200Z/ /O.EXB.KEKA.SC.Y.0135.150416T1009Z-150419T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 309 AM PDT THU APR 16 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY... ...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT. GUSTS TO 30 KT POSSIBLE FRIDAY NIGHT AND SATURDAY. * SEAS...NW 9 TO 13 FT AT AROUND 10 SECONDS. NORTHWEST LONG PERIOD SWELL BUILDING INTO THE WATERS TODAY PEAKING AT 10 TO 11 FEET AT 17 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-161815- /O.EXP.KEKA.SE.W.0010.000000T0000Z-150416T1000Z/ /O.EXT.KEKA.SC.Y.0135.000000T0000Z-150417T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 309 AM PDT THU APR 16 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY... ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... * WINDS...N 5 TO 15 KT. GUSTS TO 25 KT POSSIBLE FRIDAY NIGHT AND SATURDAY. * SEAS...NW 10 FT AT AROUND 10 SECONDS SUBSIDING TODAY. NW LONG PERIOD SWELL BUILDING INTO THE WATERS TODAY PEAKING AT 10 TO 11 FEET AT 17 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-161815- /O.EXT.KEKA.SC.Y.0135.000000T0000Z-150418T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 309 AM PDT THU APR 16 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS...N 10 TO 15 KT. A FEW GUSTS TO 20 KT THIS AFTERNOON. * SEAS...NW 8 TO 11 FT AT AROUND 10 SECONDS. NW SWELL BUILDING INTO THE WATERS TODAY PEAKING AT 10 TO 11 FEET AT 17 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
6 follow-up statements
296 WHUS76 KEKA 161538 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 838 AM PDT THU APR 16 2015 PZZ470-162345- /O.CON.KEKA.SE.W.0010.000000T0000Z-150416T2200Z/ /O.CON.KEKA.SC.Y.0137.000000T0000Z-150419T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 838 AM PDT THU APR 16 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. OCCASIONAL GUSTS TO 35 KT IN NORTHERN PORTION. * SEAS...NW 10 TO 13 FT AT AROUND 11 SECONDS. NW 10 TO 11 FEET AT 17 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-162345- /O.CON.KEKA.SE.W.0010.000000T0000Z-150416T2200Z/ /O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 838 AM PDT THU APR 16 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT. GUSTS TO 30 KT POSSIBLE FRIDAY NIGHT. * SEAS...NW 9 TO 13 FT AT AROUND 11 SECONDS. NW 10 TO 11 FEET AT 17 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-162345- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150418T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 838 AM PDT THU APR 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS...N 10 TO 15 KT. A FEW GUSTS TO 20 KT THIS AFTERNOON. * SEAS...NW 8 TO 11 FT AT AROUND 11 SECONDS. NW 10 TO 11 FEET AT 17 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-162345- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150417T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 838 AM PDT THU APR 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... * WINDS...N 5 TO 15 KT. GUSTS TO 25 KT POSSIBLE FRIDAY NIGHT. * SEAS...NW 10 FT AT AROUND 11 SECONDS SUBSIDING TODAY. NW 10 TO 11 FEET AT 17 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
441 WHUS76 KEKA 162130 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 PM PDT THU APR 16 2015 PZZ470-170530- /O.CAN.KEKA.SE.W.0010.000000T0000Z-150416T2200Z/ /O.CON.KEKA.SC.Y.0137.000000T0000Z-150419T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 PM PDT THU APR 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. OCCASIONAL GUSTS TO 35 KT IN NORTHERN PORTION. * SEAS...NW 10 TO 13 FT AT 12 TO 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-170530- /O.CAN.KEKA.SE.W.0010.000000T0000Z-150416T2200Z/ /O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 PM PDT THU APR 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. * SEAS...NW 10 TO 14 FT AROUND 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-170530- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150418T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 230 PM PDT THU APR 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS...N 10 TO 15 KT. * SEAS...NW 10 TO 11 FEET AROUND 17 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-170530- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150417T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 230 PM PDT THU APR 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... * WINDS...N 5 TO 15 KT. * SEAS...NW 10 FT AROUND 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
224 WHUS76 KEKA 170355 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 PM PDT THU APR 16 2015 PZZ450-171200- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150418T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 855 PM PDT THU APR 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS...N 10 TO 15 KT. * SEAS...NW 10 TO 11 FEET AROUND 17 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-171200- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150417T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 855 PM PDT THU APR 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... * WINDS...N 5 TO 15 KT. * SEAS...NW 10 FT AROUND 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-171200- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 855 PM PDT THU APR 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. * SEAS...NW 10 TO 14 FT AROUND 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-171200- /O.CON.KEKA.SC.Y.0137.000000T0000Z-150419T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 855 PM PDT THU APR 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. OCCASIONAL GUSTS TO 35 KT IN NORTHERN PORTION. * SEAS...NW 10 TO 13 FT AT 12 TO 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
961 WHUS76 KEKA 171022 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 322 AM PDT FRI APR 17 2015 PZZ470-171830- /O.EXT.KEKA.SC.Y.0137.000000T0000Z-150418T0400Z/ /O.NEW.KEKA.GL.W.0011.150418T0400Z-150418T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 322 AM PDT FRI APR 17 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT SATURDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS INCREASING THIS EVENING THROUGH SATURDAY WITH GUSTS IN EXCESS OF 35 KT...HIGHEST IN NORTHERN PORTION. * SEAS...N 8 TO 10 FEET INCREASING TO AROUND 12 FEET TONIGHT AT 8 SECONDS AND WEST SWELL 10 FT AT 14 TO 16 SECONDS TODAY SUBSIDING TONIGHT THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-171830- /O.EXT.KEKA.SC.Y.0135.000000T0000Z-150418T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 322 AM PDT FRI APR 17 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY... * WINDS...N 10 TO 15 KT. GUSTS TO 25 KT TONIGHT INTO EARLY SATURDAY. * SEAS...NW 10 TO 11 FEET AROUND 13 TO 16 SECONDS AND NORTH 4 TO 7 FEET AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-171830- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150417T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 322 AM PDT FRI APR 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...N 5 TO 15 KT. * SEAS...NW 10 FT AROUND 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-171830- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 322 AM PDT FRI APR 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. * SEAS...N 8 TO 10 FEET AT 9 SECONDS AND WEST SWELL 10 FT AT 14 TO 16 SECONDS TODAY SUBSIDING TONIGHT THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
635 WHUS76 KEKA 171614 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 914 AM PDT FRI APR 17 2015 PZZ470-180015- /O.EXT.KEKA.SC.Y.0137.000000T0000Z-150418T0100Z/ /O.EXT.KEKA.GL.W.0011.150418T0100Z-150418T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 914 AM PDT FRI APR 17 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 3 PM SATURDAY... * WINDS...N INCREASING TO 20 TO 30 KT. OCCASIONAL GUSTS TO 40 KT BY EVENING. FREQUENT GUSTS UP TO 40 KT ARE EXPECTED TONIGHT AND SATURDAY...HIGHEST IN NORTHERN PORTION. * SEAS...N 8 TO 10 FEET INCREASING TO AROUND 12 FEET TONIGHT AT 8 SECONDS AND WEST SWELL 10 FT AT 14 TO 16 SECONDS TODAY SUBSIDING TONIGHT THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ450-180015- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150418T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 914 AM PDT FRI APR 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM SATURDAY... * WINDS...N 10 TO 20 KT. GUSTS TO 25 KT TONIGHT INTO EARLY SATURDAY. * SEAS...NW 10 TO 12 FEET AROUND 13 TO 16 SECONDS AND NORTH 4 TO 7 FEET AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-172200- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150417T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 914 AM PDT FRI APR 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... * WINDS...N 5 TO 15 KT. * SEAS...NW 10 TO 12 FT AROUND 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-180015- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 914 AM PDT FRI APR 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY... * WINDS...N INCREASING TO 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS...N 6 TO 8 FEET AT 9 SECONDS AND WEST SWELL 10 FT AT 14 TO 16 SECONDS TODAY SUBSIDING TONIGHT THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
607 WHUS76 KEKA 172159 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 259 PM PDT FRI APR 17 2015 PZZ470-180600- /O.CON.KEKA.SC.Y.0137.000000T0000Z-150418T0100Z/ /O.EXT.KEKA.GL.W.0011.150418T0100Z-150419T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 259 PM PDT FRI APR 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 PM SATURDAY... * WINDS...N INCREASING TO 20 TO 30 KT. OCCASIONAL GUSTS TO 40 KT BY EVENING. FREQUENT GUSTS UP TO 40 KT ARE EXPECTED TONIGHT AND SATURDAY...HIGHEST IN NORTHERN PORTION. * SEAS...N INCREASING TO AROUND 12 FEET TONIGHT AT 8 SECONDS AND WEST SWELL 10 FT AT 14 TO 16 SECONDS TODAY SUBSIDING TONIGHT THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ455-180400- /O.EXT.KEKA.SC.Y.0135.000000T0000Z-150418T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 259 PM PDT FRI APR 17 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM THIS EVENING... * WINDS...N WINDS 10 TO 20 KT TONIGHT. GUSTS UP TO 30 KT THIS EVENING. * SEAS...NW 10 TO 12 FT AROUND 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-180600- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150418T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 259 PM PDT FRI APR 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM SATURDAY... * WINDS...N 10 TO 20 KT. GUSTS TO 30 KT TONIGHT. * SEAS...NW 12 FEET AROUND 15 SECONDS AND NORTH 4 TO 7 FEET AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-180600- /O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 259 PM PDT FRI APR 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY... * WINDS...N 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS...N 6 TO 8 FEET AT 9 SECONDS AND WEST SWELL 10 FT AT 14 TO 16 SECONDS TODAY SUBSIDING TONIGHT THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 15, 9:17 PM PDT, 5 hours 52 minutes earlier.
Area forecast discussion, Apr 15, 9:17 PM PDT, 5 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
917 PM PDT WED APR 15 2015
.SYNOPSIS...HIGH PRESSURE BUILDING OVER THE WEST COAST WILL BRING
DRY WEATHER AND A WARMING TREND TO THE INTERIOR THROUGH THE
WEEKEND. THE COAST CAN EXPECT MOSTLY SUNNY SKIES UNTIL STRATUS
AND FOG RETURN LATE IN THE WEEK.
&&
.UPDATE...HAVE HOISTED A HAZARDOUS SEAS WARNING FOR THE S NEAR
SHORE WATERS THRU 3 AM. HAVE ALSO EXTENDED THE OFFSHORE GALE
WARNING THRU THE NEXT PRODUCT ISSUANCE TIME TO LINE UP WITH THE
NEW HAZARDOUS SEAS WARNING AND ACCOUNT FOR LINGERING GALE FORCE
GUSTS. /SEC
&&
.PREV DISCUSSION......ISSUED AT 301 PM...
DISCUSSION...HIGH PRESSURE BUILDING OVER THE WEST COAST BROUGHT
DRY WEATHER AND WARMER TEMPERATURES TO NORTHWEST CALIFORNIA TODAY.
THE INTERIOR VALLEYS WILL BE CHILLY AGAIN TONIGHT GIVEN THE
EXPECTED CLEAR SKIES AND LIGHT WINDS. HOWEVER, WIDESPREAD FROST IS
NOT EXPECTED GIVEN TEMPERATURES WILL BE A FEW DEGREES WARMER. THE
COLDEST LOCATIONS WILL HAVE THE BEST CHANCES OF SEEING SOME FROST.
OTHERWISE, TEMPERATURES WILL TREND UPWARDS THROUGH THIS WEEKEND.
ALONG THE COAST, EXPECT MOSTLY SUNNY SKIES UNTIL THE STRATUS AND
FOG RETURNS AROUND FRIDAY MORNING. FOR THE WEEKEND, MODEL GUIDANCE
CONTINUES TO INDICATE THAT A WEAK UPPER DISTURBANCE WILL DETACH
FROM A PASSING SHORTWAVE WELL TO OUR NORTH AND DRIFT SOUTHWARD
ALONG THE WEST COAST OVER THE WEEKEND. AS THIS SYSTEM DOES SO IT
WILL BRING WITH IT A MODEST INCREASE IN MOISTURE, WHICH MAY BE
JUST ENOUGH TO TRIGGER SOME LIGHT SHOWERS OR MAYBE AN ISOLATED
THUNDERSTORM ACROSS THE MOUNTAINS SATURDAY AFTERNOON. MODEL
PARAMETERS DO SEEM TO BE OVERDONE, ESPECIALLY CONSIDERING THE
MARGINAL MOISTURE COMING FROM THE SOUTHWEST, WHICH DOESN'T ALWAYS
LEAD TO THE BEST CHANCES OF THUNDERSTORM THIS TIME OF YEAR. THE
CHANCE FOR MORE WIDESPREAD RAIN WILL INCREASE TUESDAY AND BEYOND
AS MODEL GUIDANCE CONTINUES TO BRING A MORE SUBSTANTIAL AND VERY
COMPLEX UPPER LOW INTO THE CALIFORNIA COAST. MODEL GUIDANCE IS ALL
OVER THE PLACE REGARDING JUST HOW THIS SYSTEM WILL EVOLVE AND
THERE IS A LOT OF UNCERTAINTY. ALSO, THE PROBLEM WILL BE THIS
SYSTEM TRYING TO BREAK THROUGH A VERY STRONG RIDGE OVER THE WEST
COAST DURING THAT TIME PERIOD, AS SHOWN BY THE 5-WAY PATTERN. LEFT
POPS ALONE DURING THAT TIME PERIOD FOR NOW.
AVIATION...VFR CONDITIONS AND MODERATE TO MODERATE AND GUSTY
NORTHERLY WINDS WILL CONTINUE AT KCEC AND KACV THROUGH THIS
EVENING. VFR CONDITIONS AND LIGHT WINDS WILL PREVAIL OVERNIGHT AT
KCEC AND KACV. THE WINDS WILL BECOME MODERATE AND GUSTY THURSDAY
AT KCEC AND KACV WITH VFR CONDITIONS. VFR CONDITIONS AND LIGHT
NORTHERLY WINDS TO LIGHT AND VARIABLE WINDS WILL CONTINUE AT KUKI
THROUGH THIS EVENING. WINDS WILL BECOME LIGHT AND VARIABLE TO CALM
OVERNIGHT AT KUKI WITH VFR CONDITIONS. VFR CONDITIONS AND LIGHT
WINDS WILL PREVAIL AT KUKI ON THURSDAY.
MARINE...A HIGH PRESSURE RIDGE COMBINED WITH A COASTAL THERMAL
TROUGH AND A LARGE STEEP NORTHWESTERLY SWELL GENERATED BY A STRONG
LOW PRESSURE SYSTEM IN THE CENTRAL PACIFIC HAVE INCREASED
NORTHERLY WINDS AND THE SEAS ACROSS THE WATERS. A GALE WARNING
WILL CONTINUE ACROSS THE OUTER WATERS THROUGH THIS EVENING. LARGE
STEEP SEAS WILL CONTINUE ACROSS THE WATERS THIS WEEK. THEREFORE
SMALL CRAFT ADVISORIES WILL BE NECESSARY ACROSS THE OUTER WATERS
THURSDAY THROUGH THIS WEEKEND DUE TO ELEVATED WINDS AND/OR SEAS.
SMALL CRAFT ADVISORIES WILL CONTINUE ACROSS THE NEAR SHORE WATERS
THROUGH EARLY FRIDAY MORNING.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 3 AM PDT FRIDAY FOR PZZ450-455.
GALE WARNING UNTIL 3 AM PDT THURSDAY FOR PZZ470-475.
HAZARDOUS SEAS WARNING UNTIL 3 AM PDT THURSDAY FOR PZZ455.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Apr 15, 2:32 PM PDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 232 PM PDT WED APR 15 2015 CAZ003-004-076-162145- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 232 PM PDT WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-002-162145- REDWOOD COAST-MENDOCINO COAST- 232 PM PDT WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A BUILDING LONG PERIOD SWELL WILL BRING 16-18 FT BREAKERS TO WEST AND NORTHWEST FACING BEACHES LATE THURSDAY INTO FRIDAY. THERE WILL ALSO BE THE POTENTIAL FOR SNEAKER WAVES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 9:12 PM PDT | Hazardous Seas Warning | EKA | 17 hr | |
| Apr 16, 1:57 AM PDT | Frost Advisory | EKA | 6 hr |
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.